# SDR ASAA2020040132585

- Difficulty date: March 31, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 45,383 hours, 13,610 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CA MAP FLAG ILLUMINATED ON ND. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 801. MAP FLAG EXTINGUISHED AND BITE TEST NORMAL.
